# SDR VNAA20250529004

- Difficulty date: April 21, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670333573
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CRACK ON ELECTRICAL BAY FLOOR WEB RIGHT SIDE FS193.00.   CRACK ON ELECTRICAL BAY FLOOR WEB RIGHT SIDE FS193.00 WAS REPAIRED PER CRJ900 SRM 53-11-43-201-001-A01
